Conditions of Asymptotic Normality of One-Step M-Estimators

Research output: Contribution to journalArticlepeer-review

Abstract

In the case of independent identically distributed observations, we study the asymptotic properties of one-step M-estimators served as explicit approximations of consistent M-estimators. We find rather general conditions for the asymptotic normality of one-step M-estimators. We consider Fisher’s approximations of consistent maximum likelihood estimators and find general conditions guaranteeing the asymptotic normality of the Fisher estimators even in the case where maximum likelihood estimators do not necessarily exist or are not necessarily consistent.

Original languageEnglish
Pages (from-to)95-111
Number of pages17
JournalJournal of Mathematical Sciences (United States)
Volume230
Issue number1
DOIs
Publication statusPublished - 1 Apr 2018

Fingerprint Dive into the research topics of 'Conditions of Asymptotic Normality of One-Step M-Estimators'. Together they form a unique fingerprint.

Cite this